# SDR SIMA200706701

- Difficulty date: March 7, 2007
- Submitted: March 12, 2007
- Operation: Air carrier
- Aircraft: N624AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145111
- Aircraft time: 17,911 hours, 17,696 cycles
- Engine: Allsn AE3007A
- Engine time: 15,512 hours, 14,269 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: AE3007A1
- Part serial: CAE311351
- Condition: Odor
- Location: Nr 1
- Part time: 15,512 hours, 14,269 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

"SUP" FOUL ODOR IN CABIN AND COCKPIT.  REMOVED AND REPLACED NR 1 ENGINE IAW AMERICAN EAGLE WORK CARD 72-000-00.  OPERATIONAL CHECK GOOD.  RETURNED AIRCRAFT TO SERVICE.
